# SDR DALA2024122712035

- Difficulty date: December 25, 2024
- Submitted: December 27, 2024
- Operation: Air carrier
- Aircraft: N923AT
- Make and model: Boeing 717-200
- Aircraft serial: 55051
- Aircraft time: 45,816 hours, 32,394 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE FOUR LOWER OVERWING EXIT LIGHTS, LEFT AND RIGHT, ARE INOPERATIVE. MAINTENANCE REPLACED THE BATTERY PACK AND BATTERY R5-119 PER B717 AMM 33-51-03. SYSTEM NOW OPERATIONALLY CHECKS GOOD. THE AIRCRAFT IS OK FOR SERVICE. (LP #6976208)
